# SDR UIEA2020022700336

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,883 hours, 11,481 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 218T111212
- Condition: Damaged
- Location: Anti-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND L/H WING SLAT PANEL 525AT DAMAGED. THERMAL ANTI-ICE DUCT REQUIRES REPLACEMENT. ( REMOVED AND REPLACED THERMAL ANTI-ICE DUCT PER AMM 27-81-02 AND 30-11-06/401, OPS CHECK PER TAI DUCT LEAK TEST 30-11-00-790-801, OPS CHECK GOOD. )
